# SDR A6WA201240247

- Difficulty date: January 27, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.95
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 202 FWD PRESSURE BULKHEAD CRACKED WHERE BRAKE ROD RUNS THROUGH BULKHEAD IN FWD HYD COMPARTMENT COMPLIED WITH REO 601R-53-11-563.
